# SDR DL73K010795

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 46,586 hours, 37,230 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 284T02204
- Part serial: 4249
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR ANTENNA FAULT.  REPLACED WX RADAR ANTENNA, TEST GOOD.  THIS WAS AN AIR TURNBACK.
